# SDR 95ZZZX2862

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND INTERCOSTAL CORRODED AT BS 1070, JUST INSIDE L2 DOOR, CORRODED BEYOND LIMITS.  FABRICATED REPLACEMENT INTERCOSTAL USING 7075-T6, .040 INCH PER SRM 51-10-1.  TREATED.  PRIMED, INSTALLED PER SRM 51-10-2, SRM 51-30-2, AND SOP 20-50-1.
